Please use this identifier to cite or link to this item:
Title: Isogenies of Jacobians
Author: Marcucci, Valeria
Naranjo del Val, Juan Carlos
Pirola, Gian Prieto
Keywords: Equacions de Hamilton-Jacobi
Càlcul de variacions
Varietats abelianes
Hamilton-Jacobi equations
Calculus of variations
Abelian varieties
Issue Date: 13-Dec-2015
Publisher: Foundation Compositio Mathematica
Abstract: By studying the infinitesimal variations of the Hodge structure and a generalization of the classical Babbage-Enriques-Petri theorem, we prove that the Jacobian variety of a generic element of a codimension k subvariety of Mg is not isogenous to different Jacobian if g > 3k + 4. We extend this result to k = 1, g > 5 by using degeneration methods.
Note: Reproducció del document publicat a:
It is part of: Algebraic Geometry, 2015, vol. 3, num. 4, p. 424-440
Related resource:
ISSN: 2214-2584
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
647361.pdf398.9 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons